Certain Classes of Bi-Univalent Functions of Complex Order Associated with Quasi-Subordination Involving (p, q)-Derivative Operator


Creative Commons License

Altınkaya Ş., Yalçın Tokgöz S.

Kragujevac Journal of Mathematics, vol.44, no.4, pp.639-649, 2020 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.46793/kgjmat2004.639a
  • Title of Journal : Kragujevac Journal of Mathematics
  • Page Numbers: pp.639-649